| contributor author | Chitaranjan Pany | |
| contributor author | S. Parthan | |
| contributor author | M. Mukhopadhyay | |
| date accessioned | 2017-05-08T22:40:02Z | |
| date available | 2017-05-08T22:40:02Z | |
| date copyright | March 2003 | |
| date issued | 2003 | |
| identifier other | %28asce%290733-9399%282003%29129%3A3%28342%29.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/85712 | |
| description abstract | In the present paper, a two-dimensional periodic curved panel which rests on an orthogonal array of equispaced simple line supports has been analyzed by a FEM. A periodic unit of the system is represented by an accurate high-precision curved triangular shallow shell finite-element model to find out frequencies of plane wave motion in terms of propagation constants for the two-dimensional periodic shell. The natural frequencies of vibration of a full cylindrical shell have been obtained for different propagation constants in the axial and circumferential directions. The propagation surface is found using the optimum periodic curved panel in the analysis. It is observed that the lowest frequency can be found out at the lower bound of first propagation surface, by choosing an optimum periodic angle of curved panel. All the natural frequencies of orthogonally multisupported open curved panel of | |
| publisher | American Society of Civil Engineers | |
| title | Wave Propagation in Orthogonally Supported Periodic Curved Panels | |
| type | Journal Paper | |
| journal volume | 129 | |
| journal issue | 3 | |
| journal title | Journal of Engineering Mechanics | |
| identifier doi | 10.1061/(ASCE)0733-9399(2003)129:3(342) | |
| tree | Journal of Engineering Mechanics:;2003:;Volume ( 129 ):;issue: 003 | |
| contenttype | Fulltext | |